# SDR PLGA990707

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347BE
- Make and model: Saab 340B
- Aircraft serial: 340B187
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Malfunctioned
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: B, N
- Precautionary procedure: A, F

## Discrepancy

ALB/BOS - FLT 6685 - CREW NOTED CARGO SMOKE DETECTOR LIGHT ILLUMINATED.  CREW DISCHARGED THE CARGO FIRE BOTTLE AS PART OF THEIR CHECK LIST AND RETURNED TO ALB.  LANDED WTHOUT INCIDENT.  ALB MAINTENANCE REPLACED BOTH FORWARD AND AFT CARGO SMOKE DETECTORS AND THE CARGO FIRE BOTTLE.  THE AIRCRAFT WAS THEN RETURNED TO SERVICE.  REF:   OPER CNTRL NR 99ZZZX2821. (X)
